# SDR AALA201804109020

- Difficulty date: April 6, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 23,375 hours, 12,186 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664409
- Part serial: L0812
- Condition: Faulty
- Location: L1 Door
- Part time: 16,186 hours, 8,531 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR SLIDE COVER LOOSE AND CHAFFING ON FUSELAGE WHEN OPENED. MAINTENANCE REPLACED L1 DOOR SLIDE-RAFT PER JOBCARD 26L00025011 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
